# SDR EIAA20090003

- Difficulty date: January 22, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 1130052
- Condition: Activated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHK OF EMERGENCY LIGHT, FOUND THAT THE POWER SUPPLY BATTERY, X9061 AT P-6 PANEL VOLTAGE LOW.  POWER SUPPLY BATTERY X9061 AT P6 PANEL WAS REPLACED AND OPS CHK CARRIED OUT PER MM 33-51-00.  FOUND OK.
